# SDR JIKA2022110701

- Difficulty date: November 7, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N193SU
- Make and model: Beech C-99
- Aircraft serial: U193
- Aircraft time: 33,270 hours, 46,121 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

THE PILOT REPORTED THAT ON APPROACH INTO KEUG THE LEFT ENGINE FIRE WARNING LIGHT ILLUMINATED.  THE PILOT FOLLOWED THE CHECKLIST AND AS A PRECAUTION PERFORMED AN INFLIGHT SHUT DOWN OF THE LEFT ENGINE.  THE PILOT LANDED AT KEUG WITHOUT INCIDENT.  THE PILOT DID REPORT THAT HE WAS FLYING IN HEAVY PRECIPITATION.  ON POST FLIGHT INSPECTION THERE WAS NO EVIDENCE OF FIRE IN THE LEFT ENGINE COMPARTMENT. PDX MAINTENANCE TRAVELED TO KEUG.  INSPECTED THE LEFT ENGINE AND CONFIRMED THERE WAS NO EVIDENCE OF A FIRE.  TESTED THE LEFT ENGINE FIRE DETECTION SYSTEM.  THE LEFT ENGINE FIRE DETECTION SYSTEM TESTED NORMALLY.  SUSPECT A FALSE FIRE INDICATION DUE TO THE HEAVY PRECIPITATION DURING FLIGHT.  NO DEFECTIVE PARTS WERE DISCOVERED.
